CSpace

浏览/检索结果: 共5条,第1-5条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
Global existence and blow-up solutions for quasilinear reaction-diffusion equations with a gradient term 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 6, 页码: 936-942
作者:  Ding, Juntang;  Guo, Bao-Zhu
收藏  |  浏览/下载:107/0  |  提交时间:2018/07/30
Reaction-diffusion equation  Blow-up solution  Global solution  Gradient term  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
作者:  Yao, Peng-Fei
收藏  |  浏览/下载:101/0  |  提交时间:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
Blow-up and global solutions for quasilinear parabolic equations with Neumann boundary conditions 期刊论文
APPLICABLE ANALYSIS, 2009, 卷号: 88, 期号: 2, 页码: 183-191
作者:  Gao, Xuyan;  Ding, Juntang;  Guo, Bao-Zhu
收藏  |  浏览/下载:115/0  |  提交时间:2018/07/30
quasilinear parabolic equation  blow-up solution  global solution  Neumann boundary conditions  blow-up time  
Global smooth solutions for the quasilinear wave equation with boundary dissipation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 241, 期号: 1, 页码: 62-93
作者:  Yao, Peng-Fei
收藏  |  浏览/下载:108/0  |  提交时间:2018/07/30
quasilinear wave equation  Riemannian metric  dissipative boundary structure  
An energy-preserving nonlinear system modeling a string with input and output on the boundary 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 卷号: 66, 期号: 10, 页码: 2128-2139
作者:  Yao, Peng-Fei
收藏  |  浏览/下载:104/0  |  提交时间:2018/07/30
quasilinear string  exponential stabilization  boundary input and output